# SDR 2007UALA02008

- Difficulty date: June 14, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 54,496 hours, 30,443 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED TRIPPED 3 TIMES IN A 10 MINUTE PERIOD AT FL370.  DESCENDED TO FL310 TO STABILIZE CABIN PRESSURE.  [07-06-07]  ACCOMPLISHED BLEED CHECK. NO DEFECTS NOTED. BLEED RESET JUST BY PUSHING THE RESET BUTTON.
